Alert archive / Wisconsin / Heavy Snow Warnings in 2006
Heavy Snow Warning 2, NWS Twin Cities, MN
NWS Twin Cities, MN issued this heavy snow warning at Nov 10, 2006, 9:30 AM CST for 5 counties in Wisconsin; 4 counties in Minnesota. It was in force for 6 hr. 15 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Nov 10, 2006, 9:30 AM CST (15:30 UTC)
- Expired
- Nov 10, 2006, 3:00 PM CST
- In force
- 6 hr
- Issued by
- NWS Twin Cities, MN
Counties Freeborn County, MN, Goodhue County, MN, Rice County, MN, Steele County, MN, Chippewa County, WI, Dunn County, WI, Eau Claire County, WI, Pepin County, WI, Pierce County, WI
The radar
The Minneapolis radar (KMPX), 100 km from the middle of the area, began a volume at 15:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Nov 10, 9:45 AM CST | SNOW 4.5 | Eau Claire, WI | |
| Nov 10, 10:07 AM CST | SNOW 6 | Red Wing, MN | |
| Nov 10, 10:10 AM CST | SNOW 9.5 | Albert Lea, MN | |
| Nov 10, 10:15 AM CST | SNOW 9 | Manchester, MN | |
| Nov 10, 11:07 AM CST | SNOW 10 | Augusta, WI | |
| Nov 10, 11:20 AM CST | SNOW 7 | Owatonna, MN | |
| Nov 10, 11:37 AM CST | SNOW 4.5 | Menomonie, WI | |
| Nov 10, 11:53 AM CST | SNOW 5 | Stanley, WI | |
| Nov 10, 12:09 PM CST | SNOW 12 | Albert Lea, MN | |
| Nov 10, 12:35 PM CST | SNOW 6.5 | Zumbrota, MN | |
| Nov 10, 1:30 PM CST | SNOW 11 | Geneva, MN | |
| Nov 10, 2:00 PM CST | SNOW 6.5 | Eau Claire, WI | TV STATION |
| Nov 10, 2:00 PM CST | SNOW 7.5 | Eau Claire, WI | WESTERN EAU CLAIRE COUNTY |
| Nov 10, 2:00 PM CST | SNOW 7.5 | Rock Falls, WI | |
| Nov 10, 2:00 PM CST | SNOW 7.9 | Stanley, WI |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 3.5 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1233 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- -171 m²/s²
- 0-3 km storm-relative helicity
- 3 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS43 KMPX 101530 WSWMPX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 930 AM CST FRI NOV 10 2006 ...SNOW AFFECTING SOUTHERN MINNESOTA AND WEST CENTRAL WISCONSIN TODAY... .A LOW PRESSURE SYSTEM OVER OKLAHOMA WILL LIFT NORTHEAST TOWARD WESTERN ILLINOIS BY THIS EVENING. ACCUMULATING SNOW WILL CONTINUE ACROSS PORTIONS OF SOUTHERN MINNESOTA AND WEST CENTRAL THROUGH ABOUT NOON IN MINNESOTA AND LATER THIS AFTERNOON IN WISCONSIN. SNOWFALL TOTALS ARE EXPECTED TO RANGE FROM 3 TO 6 INCHES ACROSS THE ADVISORY AREA BY LATE AFTERNOON...WITH BETWEEN 6 AND 10 INCHES POSSIBLE ACROSS THE WARNING AREA. WIZ024-102100- /O.UPG.KMPX.SN.Y.0006.000000T0000Z-061110T1800Z/ /O.NEW.KMPX.HS.W.0002.061110T1530Z-061110T2100Z/ PIERCE- INCLUDING THE CITIES OF...RIVER FALLS...PRESCOTT 930 AM CST FRI NOV 10 2006 ...HEAVY SNOW WARNING IN EFFECT UNTIL 3 PM CST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN TWIN CITIES/CHANHASSEN HAS ISSUED A HEAVY SNOW WARNING...WHICH IS IN EFFECT UNTIL 3 PM CST THIS AFTERNOON. THE SNOW ADVISORY IS NO LONGER IN EFFECT. SNOW...HEAVY AT TIMES WILL CONTINUE ACROSS WEST CENTRAL WISCONSIN THROUGH EARLY AFTERNOON. SNOWFALL RATES OF 1 TO 2 INCHES PER HOUR...TO POSSIBLY AS MUCH AS 3 INCHES PER HOUR IN ISOLATED LOCATIONS CAN BE EXPECTED. SNOWFALL TOTALS ARE EXPECTED TO RANGE FROM 6 TO AS MUCH AS 10 INCHES BY THIS AFTERNOON WHERE THE HEAVIEST SNOW BANDS PERSIST. SOME RUMBLE OF THUNDER AND FLASHES OF LIGHTNING WILL BE POSSIBLE AS WELL. VISIBILITIES WILL BE REDUCED TO LESS THAN A QUARTER MILE AT TIMES AND ROADWAYS WILL BE SLICK AND SNOW COVERED. A HEAVY SNOW WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN EMERGENCY. IF YOU MUST...KEEP AN EXTRA FLASHLIGHT...FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. $$ MNZ077-078-085-093-101800- /O.UPG.KMPX.SN.Y.0006.000000T0000Z-061110T1800Z/ /O.NEW.KMPX.HS.W.0002.061110T1530Z-061110T1800Z/ RICE-GOODHUE-STEELE-FREEBORN- INCLUDING THE CITIES OF...FARIBAULT...RED WING...OWATONNA... ALBERT LEA 930 AM CST FRI NOV 10 2006 ...HEAVY SNOW WARNING IN EFFECT UNTIL NOON CST TODAY... THE NATIONAL WEATHER SERVICE IN TWIN CITIES/CHANHASSEN HAS ISSUED A HEAVY SNOW WARNING...WHICH IS IN EFFECT UNTIL NOON CST TODAY. THE SNOW ADVISORY IS NO LONGER IN EFFECT. HEAVY SNOW WILL CONTINUE THROUGH LATE MORNING ACROSS PARTS OF SOUTH CENTRAL MINNESOTA. A HEAVY BAND OF SNOW WILL CONTINUE TO MOVE NORTHEAST ACROSS THE WARNING AREA AND BRING AS MUCH AS 2 TO 3 INCHES OF SNOW PER HOUR...ALONG WITH SOME LIGHTNING AND THUNDER. SNOWFALL TOTALS WILL RANGE FROM 6 TO 10 INCHES BY MID DAY BEFORE SNOW TAPERS TO FLURRIES THIS AFTERNOON. VISIBILITIES WILL BE LESS THAN A QUARTER MILE AT TIMES AND ROADWAYS WILL BE SLICK AND SNOW COVERED. A HEAVY SNOW WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN EMERGENCY. IF YOU MUST...KEEP AN EXTRA FLASHLIGHT...FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. $$ WIZ025>028-102100- /O.UPG.KMPX.SN.Y.0006.000000T0000Z-061110T2100Z/ /O.NEW.KMPX.HS.W.0002.061110T1530Z-061110T2100Z/ DUNN-PEPIN-CHIPPEWA-EAU CLAIRE- INCLUDING THE CITIES OF...MENOMONIE...BOYCEVILLE...DURAND... PEPIN...CHIPPEWA FALLS...BLOOMER...EAU CLAIRE...ALTOONA 930 AM CST FRI NOV 10 2006 ...HEAVY SNOW WARNING IN EFFECT UNTIL 3 PM CST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN TWIN CITIES/CHANHASSEN HAS ISSUED A HEAVY SNOW WARNING...WHICH IS IN EFFECT UNTIL 3 PM CST THIS AFTERNOON. THE SNOW ADVISORY IS NO LONGER IN EFFECT. SNOW...HEAVY AT TIMES WILL CONTINUE ACROSS WEST CENTRAL WISCONSIN THROUGH EARLY AFTERNOON. SNOWFALL RATES OF 1 TO 2 INCHES PER HOUR...TO POSSIBLY AS MUCH AS 3 INCHES PER HOUR IN ISOLATED LOCATIONS. SNOWFALL TOTALS ARE EXPECTED TO RANGE FROM 6 TO AS MUCH AS 10 INCHES BY THIS AFTERNOON WHERE THE HEAVIEST SNOW BANDS PERSIST. SOME RUMBLE OF THUNDER AND FLASHES OF LIGHTNING WILL BE POSSIBLE AS WELL. VISIBILITIES WILL BE REDUCED TO LESS THAN A QUARTER MILE AT TIMES AND ROADWAYS WILL BE SLICK AND SNOW COVERED. A HEAVY SNOW WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN EMERGENCY. IF YOU MUST...KEEP AN EXTRA FLASHLIGHT...FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. $$ MNZ069-070-074>076-082>084-091-092-101800- /O.CON.KMPX.SN.Y.0006.000000T0000Z-061110T1800Z/ SCOTT-DAKOTA-BROWN-NICOLLET-LE SUEUR-WATONWAN-BLUE EARTH-WASECA- MARTIN-FARIBAULT- INCLUDING THE CITIES OF...SHAKOPEE...BURNSVILLE...NEW ULM... ST. PETER...LE SUEUR...ST. JAMES...MANKATO...WASECA...FAIRMONT... BLUE EARTH 930 AM CST FRI NOV 10 2006 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... A SNOW ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY. SNOW...HEAVY AT TIMES...WILL MOVE ACROSS SOUTH CENTRAL MINNESOTA AND THE SOUTHERN METRO AREA THROUGH NOON. THE HEAVIER SNOW WILL LIKELY CONTINUE TO DEVELOP ALONG AND SOUTH OF A LINE FROM NEAR ST JAMES...MANKATO AND HASTINGS. SNOWFALL TOTALS BY LATE MORNING ARE EXPECTED TO RANGE FROM 3 TO 5 INCHES ACROSS MOST OF THE ADVISORY AREA. THERE MAY BE A NARROW BAND OF AROUND 6 INCHES OF OF SNOW. THERE WILL BE A RATHER SHARP CUTOFF TO THE HEAVIER SNOWFALL TOTALS ACROSS THE SOUTHERN METRO...WITH MAINLY AN INCH OR TWO POSSIBLE IN THE PRIOR LAKE AND BURNSVILLE AREAS. TOTALS OF 3 TO 4 INCHES ARE POSSIBLE ACROSS SOUTHERN SCOTT AND DAKOTA COUNTY... FROM NEAR NEW MARKET AND HASTINGS. RED WING...OWATONNA...BLUE EARTH...ALBERT LEA AND MANKATO ARE A FEW COMMUNITIES INCLUDED IN THE SNOW ADVISORY. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ MDB/RAH
What forecasters said that day
The local office's own words before this heavy snow warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this heavy snow warning went out at Nov 10, 3:57 AM CST, 5 hours 33 minutes earlier.
Area forecast discussion, Nov 10, 3:57 AM CST, 5 hours 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
357 AM CST FRI NOV 10 2006
.DISCUSSION...
RATHER DEEP LAYER OF DRY AIR EARLIER TONIGHT RAPIDLY SATURATED
LAST FEW HOURS AS PRECIPITATION FEEL THROUGH IT. WITH INITIALLY
LOW SURFACE DEWPOINTS FROM NORTHERLY TRAJECTORIES...THE PERIOD OF
LIQUID OR MIXED PRECIPITATION WAS VERY BRIEF. THERE HAS BEEN A
VERY RAPID COOLING OF CLOUD TOPS ON IR IMAGERY WITH A VERY SHARP
GRADIENT ON EAST EDGE FROM NW IOWA INTO SC MN WITH A CORRESPONDING
INCREASE IN PRECIPITATION COVERAGE AN INTENSITY. LAST FEW HOURS A VERY
NAROW BUT INTENSE BAND OF HIGH RADAR RETURNS HAS REMAINED NEARLY
STATIONARY FROM JUST WEST OF FRM TO AROUNT MKT TO RGK. CALLS TO/FROM
OBSERVERS HAS SHOWN 2 TO AS MUCH AS 4 INCHES IN A VERY NARROW
BAND. CONVECTION HAS ALSO BEEN DEVELOPING SOUTH OF THIS BAND
SINCE AROUND 2 AM WHICH WILL FILL IN THE REMAINDER OF SC MN AND WESTERN
WISCONSIN WITH SNOW SOON. ISENTROPIC CHARTS (295K FROM GFS AND
NAM) SHOW BEST LIFT AND ISENTROPIC OMEGE FOR A RELATIVELY SHORT
PERIOD OF TIME (AROUND 6 HOURS) BUT PERHAPS A BIT LONGER IN WI.
BOTH THE MAJIC CHART AND GARCIA METHOD YIELDS PERHAPS 6 TO 8
INCHES OF SNOW FOR A 12 HOUR PERIOD. DUE TO WINDOW OF OPPORTUNITY
A BIT SHORTER THAN 12 HOURS, THE GENERAL SNOW AMOUNTS WILL BE
A BIT LESS THAN THIS...BUT WILL LIKELY SEE A NARROW BAND OF SNOW
IN THAT RANGE WITH CONVECTION. SNOW AMOUNTS IN THE ADVISORY AREA WERE
INCREASED UP TO 6 INCHES WITH THE ADVISORY EXTENDED UNTIL MID
AFTERNOON IN EASTERN WISCONSIN CWA. FULL WIND FRONTOGENETIC
FORCING AT 700 AND 600 MB VERY IMPRESSIVE ACROSS SC MN EARLY THIS
MORNING AND SC MN INTO WI INTO THE AFTERNOON ON BOTH GFS AND NAM.
TEMPERATURES WONT CLIMB MUCH TODAY WITH CLOUDS REMAINING ACROSS
AREA. DID NOT HAVE OPPORTUNITY TO DO MUCH TO GRIDS BEYOND 24
HOURS.
&&
.MPX WATCHES/WARNINGS/ADVISORIES...
MN...SNOW ADVISORY UNTIL NOON CST TODAY FOR BLUE EARTH-BROWN-DAKOTA-
FARIBAULT-FREEBORN-GOODHUE-LE SUEUR-MARTIN-NICOLLET-RICE-
SCOTT-STEELE-WASECA-WATONWAN COUNTY(IES).
WI...SNOW ADVISORY UNTIL 3 PM CST THIS AFTERNOON FOR CHIPPEWA-DUNN-
EAU CLAIRE-PEPIN COUNTY(IES).
SNOW ADVISORY UNTIL NOON CST TODAY FOR PIERCE COUNTY(IES).
&&
DWE/BAPHazardous weather outlook, Nov 10, 5:09 AM CST, 4 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 509 AM CST FRI NOV 10 2006 MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028- 111115- DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS- BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA- KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON- YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA- REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH- WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK- ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE- 509 AM CST FRI NOV 10 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND SOUTH CENTRAL MINNESOTA...AND WEST CENTRAL WISCONSIN. .DAY ONE...TODAY AND TONIGHT ACCUMULATING SNOW WILL CONTINUE THROUGH THE MORNING ACROSS SOUTH CENTRAL MINNESOTA AND UNTIL MID AFTERNOON IN WESTERN WISCONSIN. FROM 2 TO 5 INCHES OF SNOW SHOULD BE COMMON SOUTH OF A NEW ULM TO FARMINGTON TO LADYSMITH LINE. THIS WOULD INCLUDE COMMUNITIES SUCH AS MANKATO...ALBERT LEA...OWATONNA... RED WING...WASECA...EAU CLAIRE...CHIPPEWA FALLS...DURAND... MENOMONIE AND ELLSWORTH. THERE MAY ALSO BE A NARROW BAND OF SNOW IN THE SIX INCH RANGE. SNOW WILL BE INTENSE AT TIMES WITH ACCUMULATIONS OF AROUND AN INCH AN HOUR. IN THAT THIS IS THE FIRST SIGNIFICANT SNOW OF THE SEASON...DRIVERS ARE URGED TO USE CAUTION WHILE TRAVELING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS AND SNOWFALL OBSERVERS ARE URGED TO REPORT SNOWFALL AMOUNTS TO THE NATIONAL WEATHER SERVICE.
In the hours before
Local storm report, Nov 10, 7:35 AM CST, 1 hour 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
735 AM CST FRI NOV 10 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 AM SNOW NORTH MANKATO 44.18N 94.03W
11/10/2006 E4.5 INCH NICOLLET MN PUBLIC
4 TO 4.5 INCHES OF SNOW
&&
MDBLocal storm report, Nov 10, 8:06 AM CST, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
806 AM CST FRI NOV 10 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM SNOW JANESVILLE 44.12N 93.71W
11/10/2006 E4.0 INCH WASECA MN PUBLIC
&&
MDBLocal storm report, Nov 10, 8:24 AM CST, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
824 AM CST FRI NOV 10 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0824 AM SNOW 8 W FARIBAULT 44.30N 93.44W
11/10/2006 E5.5 INCH RICE MN TRAINED SPOTTER
&&
MDBLocal storm report, Nov 10, 8:35 AM CST, 55 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
835 AM CST FRI NOV 10 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0147 AM SNOW MANKATO 44.17N 93.99W
11/10/2006 E1.0 INCH BLUE EARTH MN LAW ENFORCEMENT
AROUND 1 INCH OF SNOW IN ABOUT ONE HOUR
0559 AM SNOW RED WING 44.58N 92.60W
11/10/2006 E3.0 INCH GOODHUE MN BROADCAST MEDIA
0559 AM SNOW WELCH 44.56N 92.69W
11/10/2006 E5.0 INCH GOODHUE MN BROADCAST MEDIA
0615 AM SNOW MADELIA 44.05N 94.42W
11/10/2006 E4.0 INCH WATONWAN MN LAW ENFORCEMENT
0615 AM SNOW NORTHFIELD 44.45N 93.17W
11/10/2006 E7.0 INCH RICE MN LAW ENFORCEMENT
0615 AM SNOW FAIRMONT 43.64N 94.46W
11/10/2006 E3.0 INCH MARTIN MN LAW ENFORCEMENT
0615 AM SNOW MANKATO 44.17N 93.99W
11/10/2006 E5.0 INCH BLUE EARTH MN LAW ENFORCEMENT
0625 AM SNOW OWATONNA 44.09N 93.22W
11/10/2006 E2.5 INCH STEELE MN LAW ENFORCEMENT
0630 AM SNOW BLUE EARTH 43.64N 94.10W
11/10/2006 E2.0 INCH FARIBAULT MN LAW ENFORCEMENT
0715 AM SNOW KIESTER 43.54N 93.71W
11/10/2006 E3.5 INCH FARIBAULT MN TRAINED SPOTTER
0730 AM SNOW NORTH MANKATO 44.18N 94.03W
11/10/2006 E4.5 INCH NICOLLET MN PUBLIC
4 TO 4.5 INCHES OF SNOW
0800 AM SNOW CHIPPEWA FALLS 44.93N 91.39W
11/10/2006 E3.0 INCH CHIPPEWA WI CO-OP OBSERVER
STILL SNOWING.
0800 AM SNOW JANESVILLE 44.12N 93.71W
11/10/2006 E4.0 INCH WASECA MN PUBLIC
0824 AM SNOW 8 W FARIBAULT 44.30N 93.44W
11/10/2006 E5.5 INCH RICE MN TRAINED SPOTTER
&&
RAHLocal storm report, Nov 10, 9:18 AM CST, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
918 AM CST FRI NOV 10 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0917 AM SNOW WATERVILLE 44.22N 93.57W
11/10/2006 E5.0 INCH LE SUEUR MN TRAINED SPOTTER
&&
RAHLocal storm report, Nov 10, 9:21 AM CST, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
921 AM CST FRI NOV 10 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0850 AM SNOW AUGUSTA 44.68N 91.12W
11/10/2006 E3.0 INCH EAU CLAIRE WI TRAINED SPOTTER
&&
RAHThe office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 9, 8:59 PM CST | Snow Advisory | MPX | Chippewa, Dunn, Eau Claire, Pepin, Pierce | 15 hr |
Nearby
Heavy Snow Warnings in Wisconsin, 2006Heavy Snow Warnings in Minnesota, 2006Every heavy snow warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.